# SDR DALA2025102007662

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING ATTACHMENT FASTENER HOLES AT BTW FR53.7-FR53.8 AND STR 2R - STR4R IMPROPER.   CORRECTED PER ERA 620877-14 REV.B. (1259633)
